MAUDE Adverse Event Report: Allied Medical LLC. GOMCO; 500S CIRC. CLAMP EX SMALL 1.1

Allied Medical LLC. GOMCO; 500S CIRC. CLAMP EX SMALL 1.1
Model Number 02-00-0500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Bleeding on the crushline of the foreskin, happening with new 1.1 clamps.( could also be another size).
 
Additional Manufacturer Narrative
According to the customer, a circumcision procedure was performed using a gomco clamp, and there was an increase in bleeding at the crushline of the foreskin.The customer stated that, when tightening the clamp nut, the nut was bottoming out and that mixed parts were present on the clamp.Surgiseal was used.The circumcision was completed without any further issues.The facility stated there was no serious injury.The returned clamp has been received and is currently undergoing investigation and evaluation.The investigation remains ongoing, and no final determination regarding the cause of the reported event has been made at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
GOMCO
Common Device Name
500S CIRC. CLAMP EX SMALL 1.1
Manufacturer (Section D)
Allied Medical LLC.
13622 lakefront drive
earth city MO 63045
Manufacturer (Section G)
Allied Medical LLC
13622 lakefront drive
earth city MO 63045
Manufacturer Contact
nicole szakats
13622 lakefront drive
earth city, MO 63045
+1(314)771-2400
MDR Report Key50266699
Report Number1924066-2026-00011
Device Sequence Number10584542
Product Code HFX
UDI-Device Identifier00026072002292
UDI-Public00026072002292
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
Preamendment
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-00-0500
Device Catalogue Number02-00-0500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown